| Catalog Number |
192-000 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient setting the remainder of the investigation is in progress.A supplemental report will be provided pending completion, or upon receipt of new information.
Event or Problem Description
The customer reported false negative result with the id now covid-19 2.0 test kit performed on (b)(6) 2024 using nasal sample.Confirmation testing was performed on same day with pcr method using nasopharyngeal sample that generated positive result.The customer confirmed there was no patient harm due to the test results.Additionally, the customer confirmed there was no delay or impact in the patient's treatment.
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient setting testing was performed at abbott diagnostics scarborough, inc.On retained kit lot m870413 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 192-000, lot m870413 and test base part number 192-430/ lot m870413.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot m870413 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however, a possible assignable root cause is patient sample interference.Substances in the sample itself may have interfered with the reaction.
Event or Problem Description